# SDR CALA2013110892750

- Difficulty date: November 5, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,597 hours, 25,278 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB EPR & N1 FLUCTUATED N2 EGT FF DID NOT FLUCTUATE IN CRUISE, ALL NORMAL. REPLACED 14TH STG BLD VAL & BLD VAL CONVERTER ON PTT SEQ 5972002 & 5972003, OPERATIONS CHECKED GOOD.
